Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 46, NWS State College, PA

June 1, 2007York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2007, 10:17 PM EDT for York County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2007, 10:17 PM EDT (02:17 UTC)
Expired
Jun 1, 2007, 11:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County York County, PA

The radar

The Sterling radar (KLWX), 117 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 020218
SVRCTP
PAC133-020315-
/O.NEW.KCTP.SV.W.0046.070602T0217Z-070602T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1115 PM EDT

* AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPRING GROVE...OR 7 MILES NORTHEAST OF HANOVER...AND MOVING EAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CODORUS AROUND 1030 PM EDT...
  JACOBUS AROUND 1040 PM EDT...
  GLEN ROCK AND SPRY AROUND 1045 PM EDT...
  SHREWSBURY AND DALLASTOWN AROUND 1055 PM EDT...
  RED LION AROUND 1100 PM EDT...
  WINDSOR AROUND 1105 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 1 AND 16.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3998 7696 3980 7702 3963 7643 3989 7634

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:59 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 1, 8:59 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI JUN 1 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL SLIDE OUT TO SEA AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST ACROSS THE UPPER
MISSISSIPPI VALLEY AND INTO THE GREAT LAKES. HAZY...WARM AND
HUMID CONDITIONS WILL PERSIST INTO THE WEEKEND WITH SCATTERED
SHOWERS AND THUNDERSTORMS. A SECONDARY SYSTEM WITH ORIGINS OVER
THE TROPICS WILL SLIDE UP THE EASTERN SEABOARD TOWARD EARLY NEXT
WEEK...CARVING OUT A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE
ACROSS MUCH OF THE EASTERN U.S. A COOL DOWN IS IN STORE FOR EARLY
NEXT WEEK WITH TEMPERATURES FALLING SLIGHTLY BELOW NORMAL FOR
EARLY JUNE.

&&

.NEAR TERM /UNTIL 8 AM SATURDAY MORNING/...
A DAY /END EVENING/ ALMOST IDENTICAL TO YESTERDAY. HAZY WARM AND
HUMID WITH SCATTERED STRONG /AND EARLIER SVR/ PULSE TSRA BEGINNING TO
DIE OFF LATE THIS EVENING. THESE SLOW MOVING PULSE-TYPE STORMS HAVE
PRODUCED QUARTER- IZED HAIL AND TORRENTIAL RAINFALL...ENOUGH TO
PRODUCE LOCALIZED FLOODING WHERE SEVERAL STORMS OCCURRED. A FEW
REPORTS OF WIND DAMAGE FROM MICROBURSTS WERE ALSO RECEIVED LATE IN
THE DAY...MAINLY ACROSS THE LOWER SUSQ VALLEY. RAINFALL REPORTS
APPEARED TO BE RUNNING ABOUT 30 TO 50 PERCENT LOWER THAN DOPPLER
RADAR ESTIMATES DUE TO CONTAMINATION BY VERY HIGH REFLECTIVITY FROM
HAIL STONES.

CURRENT SHRA/TSRA WILL BECOME HIGHLY ISOLATED AFTER MIDNIGHT WITH
PATCHY FOG AND HAZE BEING THE MAIN WEATHER FEATURE THROUGH
SATURDAY MORNING UNDER VERY LIGHT WIND AND GRADUALLY CLEARING
SKIES.

&&

.SHORT TERM /8 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY SHOULD START SIMILAR TO THIS MORNING...BCMG HAZY WARM
AND HUMID BY THE AFTERNOON HOURS. GUIDANCE BLEND YIELDS UPR
70S/LOW 80S ACROSS THE NRN AND WRN MTNS WITH MID/UPR 80S OVER THE
SOUTH CENTRAL/SOUTHEAST.

WE MAY SEE A LITTLE LESS DIURNAL CONVECTION DUE TO THE SLIGHT NVA
WE WILL BE UNDER ALOFT DURING PEAK HEATING DUE TO A SLIGHT
INCREASE IN NWRLY FLOW AT UPPER LEVELS OFF TO OUR NE. THIS WOULD
PUT US IN THE UNFAVORABLE RIGHT EXIT REGION...BUT A WEAK CAP AND
STILL-HIGH MOISTURE CAN STILL PROVIDE FIREWORKS...EVEN IF WE NEED A
SLIGHTLY BIGGER SPARK/LIFT TO START THEM. 1000J OF ML CAPE AND
ERODING CINH SHOULD CONTRIBUTE TO SCT AFTN CONVECTION AND THUS HAVE
RAISED POPS SLIGHTLY INTO THE 30/40 PCT CAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
NOT MUCH CHANGE IN THE LONGER TERM...RESULTING IN A MANUAL BLEND
OF PREVIOUS FCAST WITH THE LATEST MODEL DATA.

UPPER LEVEL HEIGHTS WILL BE ERODING AS A PAIR OF CYCLONES...ONE
MOVING EAST ACROSS THE UPPER MS VLY AND THE OTHER CREEPING NWD
ALONG THE SERN COAST...WILL AID IN CARVING OUT A MEAN ERN CONUS
MID/UPR LVL TROF. PHASING ISSUES WILL SURLY NEED TO BE
RESOLVED...BUT ENSEMBLE DATA SHOWS ANOMALOUS 500 HPA HEIGHTS AND
BLW NORMAL MSLP OVER THE REGION - WHICH WILL ULTIMATELY TRANSLATE
INTO COOLER AND UNSETTLED CONDS. HAVE FAVORED THE COOLER/WETTER
GUID OVERALL FROM LATE IN THE WEEKEND INTO MID WEEK...WHICH AGREES
WITH THE TREND NOTED IN THE MREF 1000-850MB TEMPERATURE PLUMES.
EMBEDDED S/W TROFS AND ASSOC COLD FRONTS WILL TRANSLATE THROUGH
THE REGION BRINGING ALMOST DAILY CHC FOR SHOWERS AND THUNDERSTORMS
THROUGH MID WEEK. MREF SHOWS HEIGHTS RETURNING BACK TO NORMAL BY
LATE WEEK /THUR/ WITH TEMPS FOLLOWING SUITE.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS HAVE MOVED SOUTH AND EAST OF OUR
AVIATION SITES...HOWEVER THERE WILL BE SOME AFTER EFFECTS TO
CONSIDER FOR OUR FORECAST PERIOD THAT WILL HAVE AN IMPACT ON
AVIATION OPERATIONS.

WITH PARTIAL CLEARING EXPECTED OVERNIGHT AND RELATIVELY HIGH
HUMIDITY...FOG FORMATION IS LIKELY FOR MUCH OF THE STATE. THIS
WILL LAST AN HOUR OR TWO AFTER SUNRISE BEFORE DISSIPATING.

WITH LITTLE MOVEMENT AND SOME WEAKENING IN THE RIDGE OF HIGH
PRESSURE SITUATED ACROSS THE REGION...EXPECT ANOTHER ROUND OF
SCATTERED AFTERNOON THUNDERSTORMS.

SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID
WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS
WILL KEEP THE AREA UNSETTLED WITH INTERMITTENT MVFR/IFR CONDITIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...LACORTE/LAMBERT/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CONNELLY
Hazardous weather outlook, Jun 1, 3:24 AM EDT, 18 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 AM EDT FRI JUN 1 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-020730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
324 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Jun 1, 8:15 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT FRI JUN 1 2007

PAZ004-020145-
WARREN-
815 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN COUNTY...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF
SUGARCREEK TO 9 MILES NORTH OF OIL CITY...MOVING EAST AT 15 MPH.

THE THUNDERSTORMS WILL BE NEAR GRAND VALLEY AROUND 900 PM...SPRING
CREEK...TIDIOUTE AROUND 915 PM AND YOUNGSVILLE AROUND 930 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

A 20 TO 30 MINUTE OF VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER
ARE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: LAMBERT
Special weather statement, Jun 1, 8:17 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT FRI JUN 1 2007

PAZ065-020115-
YORK-
817 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN YORK COUNTY...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF RED
LION TO 7 MILES SOUTHWEST OF SPRY...MOVING SOUTHEAST AT 10 MPH.

THE THUNDERSTORMS WILL BE NEAR LOGANVILLE AROUND 825 PM...SHENKS
FERRY...FELTON AROUND 835 PM...WINTERSTOWN...GLEN ROCK AROUND 840
PM...BROGUE AROUND 845 PM...SHREWSBURY AROUND 855 PM...STEWARTSTOWN
AND SUNNYBURN AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 2 AND 15.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KF
Special weather statement, Jun 1, 8:24 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT FRI JUN 1 2007

PAZ036-064-020100-
ADAMS-FRANKLIN-
824 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF WAYNESBORO.  THIS STORM IS
NEARLY STATIONARY.

THE THUNDERSTORM WILL BE NEAR FAIRFIELD AROUND 900 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: KF
Special weather statement, Jun 1, 9:08 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT FRI JUN 1 2007

PAZ036-064-020200-
ADAMS-FRANKLIN-
908 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORMS WILL AFFECT ADAMS AND SOUTHERN FRANKLIN
COUNTIES...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
GETTYSBURG TO 5 MILES SOUTHWEST OF GREENCASTLE...MOVING EAST AT 15
MPH.

THESE NEARLY STATIONARY THUNDERSTORMS WILL CONTINUE TO AFFECT ADAMS
AND SOUTHERN FRANKLIN COUNTIES THROUGH 10 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KF
Local storm report, Jun 1, 10:04 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1004 PM EDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.00 INCH       CENTRE             PA   TRAINED SPOTTER

            A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
            SPOTS

0312 PM     HAIL             1 S OSCEOLA MILLS       40.84N 78.27W
06/01/2007  M1.50 INCH       CENTRE             PA   PUBLIC

            OCCURED ON SPIKE ISLAND

0445 PM     HAIL             EAST PROSPECT           39.97N 76.52W
06/01/2007  M1.00 INCH       YORK               PA   TRAINED SPOTTER

0445 PM     FLASH FLOOD      BERLIN                  39.92N 78.95W
06/01/2007                   SOMERSET           PA   EMERGENCY MNGR

            PORTION OF STATE ROUTE 219 CLOSED DUE TO WATER OVER THE
            ROAD

0525 PM     TSTM WND DMG     EAST PROSPECT           39.97N 76.52W
06/01/2007                   YORK               PA   TRAINED SPOTTER

            TREES DOWN

0616 PM     HAIL             LAWN                    40.22N 76.55W
06/01/2007  E1.00 INCH       LEBANON            PA   TRAINED SPOTTER

0935 PM     TSTM WND DMG     WAYNESBORO              39.75N 77.58W
06/01/2007                   FRANKLIN           PA   EMERGENCY MNGR

            TREES/WIRES DOWN

&&

KPF
Special weather statement, Jun 1, 10:08 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1008 PM EDT FRI JUN 1 2007

PAZ065-020300-
YORK-
1008 PM EDT FRI JUN 1 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK COUNTY...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF WEIGELSTOWN.  THIS STORM IS
NEARLY STATIONARY.

THE THUNDERSTORM WILL BE NEAR NEW SALEM AROUND 1025 PM...CODORUS
AROUND 1050 PM AND SEVEN VALLEYS AROUND 1100 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 2 AND 18.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:20 PM EDTSevere Thunderstorm WarningCTPFranklin25 min
Jun 1, 9:34 PM EDTFlash Flood WarningCTPFranklin116 min
Jun 1, 10:00 PM EDTFlash Flood WarningCTPYork3 hr
Jun 2, 3:58 AM EDTDense Fog AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 26 more6 hr
Jun 2, 2:08 PM EDTSevere Thunderstorm WarningCTPBlair67 min
Jun 2, 5:03 PM EDTSevere Thunderstorm WarningCTPLancaster57 min
Jun 2, 5:29 PM EDTFlash Flood WarningCTPBedford3 hr
Jun 2, 5:42 PM EDTSevere Thunderstorm WarningCTPBedford63 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningCTPClearfield58 min
Jun 2, 6:36 PM EDTFlash Flood WarningCTPClearfield3 hr
Jun 2, 7:16 PM EDTSevere Thunderstorm WarningCTPMcKean74 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.